# SDR UIEA2025052100650

- Difficulty date: May 21, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 112,699 hours, 18,085 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OBSERVER OXYGEN REGULATOR STOWAGE BOX  DOES   NOT CLOSE.( RESTOWED OBSERVER O2 MASK REGULATOR IN STOWAGE BOX IAW B767 AMM 35-11-51, OPS TEST NORMAL. NO FAULTS NOTED. )
